On superfluous subsemimodules.

Nguyen Xuan Tuyen; Ho Xuan Thang

Georgian Mathematical Journal (2003)

  • Volume: 10, Issue: 4, page 763-770
  • ISSN: 1072-947X

How to cite


Nguyen Xuan Tuyen, and Ho Xuan Thang. "On superfluous subsemimodules.." Georgian Mathematical Journal 10.4 (2003): 763-770. <http://eudml.org/doc/51231>.

author = {Nguyen Xuan Tuyen, Ho Xuan Thang},
journal = {Georgian Mathematical Journal},
keywords = {superfluous subsemimodules; projective covers of semimodules; semirings},
language = {eng},
number = {4},
pages = {763-770},
publisher = {Walter de Gruyter},
title = {On superfluous subsemimodules.},
url = {http://eudml.org/doc/51231},
volume = {10},
year = {2003},

AU - Nguyen Xuan Tuyen
AU - Ho Xuan Thang
TI - On superfluous subsemimodules.
JO - Georgian Mathematical Journal
PY - 2003
PB - Walter de Gruyter
VL - 10
IS - 4
SP - 763
EP - 770
LA - eng
KW - superfluous subsemimodules; projective covers of semimodules; semirings
UR - http://eudml.org/doc/51231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.